Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 83, NWS Pueblo, CO

June 8, 2022Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 8, 2022, 1:27 AM MDT for Baca County, Prowers County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2022, 1:27 AM MDT (07:27 UTC)
Expired
Jun 8, 2022, 2:15 AM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.5 in
Wind
70.0 mph

Counties Baca County, CO, Prowers County, CO

The radar

The Dodge City radar (KDDC), 200 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 8:56 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1208 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1713 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

061 
WUUS55 KPUB 080727
SVRPUB
COC009-099-080815-
/O.NEW.KPUB.SV.W.0083.220608T0727Z-220608T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
127 AM MDT Wed Jun 8 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Prowers County in southeastern Colorado...
  Northeastern Baca County in southeastern Colorado...

* Until 215 AM MDT.

* At 126 AM MDT, a severe thunderstorm was located near The Saunders
  Elevator, moving southeast at 40 mph.

  HAZARD...Tennis ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Walsh and Stonington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

LAT...LON 3714 10227 3748 10235 3769 10214 3760 10204
      3721 10204
TIME...MOT...LOC 0726Z 317DEG 33KT 3748 10214 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KTS/CSS
1 follow-up statement
417 
WWUS55 KPUB 080741
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
141 AM MDT Wed Jun 8 2022

COC099-080751-
/O.CAN.KPUB.SV.W.0083.000000T0000Z-220608T0815Z/
Prowers CO-
141 AM MDT Wed Jun 8 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

LAT...LON 3714 10227 3742 10229 3759 10208 3761 10205
      3760 10204 3721 10204
TIME...MOT...LOC 0741Z 317DEG 33KT 3738 10202 

$$

COC009-080815-
/O.CON.KPUB.SV.W.0083.000000T0000Z-220608T0815Z/
Baca CO-
141 AM MDT Wed Jun 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM MDT
FOR EAST CENTRAL BACA COUNTY...

At 141 AM MDT, a severe thunderstorm was located near The Saunders
Elevator, moving southeast at 40 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Walsh and Stonington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3714 10227 3742 10229 3759 10208 3761 10205
      3760 10204 3721 10204
TIME...MOT...LOC 0741Z 317DEG 33KT 3738 10202 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KTS/CSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:39 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 7, 11:39 PM MDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1139 PM MDT Tue Jun 7 2022

.UPDATE...
Issued at 925 PM MDT Tue Jun 7 2022

High resolution data has been consistent with storms developing
over the far eastern plains beginning at around 10PM this evening.
The thunderstorms will develop in an environment of 2000 to 2500
J/kg, effective bulk shear values of around 50 to 60 kts, an
effective SRH of 500 m2/s2, and a very curved hodograph favoring
right moving supercells. There is inhibition at the surface,
however, we are expecting these powerful supercell to break
through the cap. Main hazards are expected to be 2 inch + hail
stones, 70 mph + wind gusts, and the potential for a tornado or
two.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 234 PM MDT Tue Jun 7 2022

Convection firing across the area at mid-afternoon, with severe
storms/supercells already developing as surface CAPE is running
1500-2500 J/KG across the plains and 0-6km shear is around 50 kts.
Current radar trends and various CAMs continue to suggest
strongest storms along the Palmer Divide moving e-se and
potentially brushing Kiowa County, while another cluster of
stronger storms pushes eastward across Las Animas/Baca
Counties. Activity looks to be more isolated elsewhere back along
I-25, though potential for severe with any storm east of the
mountains remains. Main storm risk will be large hail, as we've
already had golfball to nearly tennis ball hail with a storm in El
Paso County, though tornado potential over the plains will
increase east of an Eads/Kim line toward 23z, as low level wind
field strengthens and storms move toward the main instability
axis. CAMSs then suggest activity congeals into a loosely
organized line over the far eastern plains later this evening,
which could increase the damaging wind risk before storms exit
into KS/OK/TX by late evening.

Overnight, cold front races south through the plains, with a
period of gusty winds and perhaps a shower/sprinkle over the
southeast mountain slopes and plains after midnight, as post
frontal air-mass briefly saturates. On Wednesday, generally
cooler/more stable air mass in place across the area in the wake
of the cold front. with many models suggesting little if any deep
convection developing. Suspect there will still be enough weak
instability over the mountains for a few afternoon storms, with
greatest chances over the srn Sangres where model CAPE is around
500 J/KG. Max temps will end up below seasonal averages over the
plains, while mountains and valleys see little change as cooler
air stays east.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 234 PM MDT Tue Jun 7 2022

1) Strong to severe storms possible on Thursday.

2) Drying and warming trend expected for southern Colorado going
into this weekend.

Wednesday Night and Thursday..

Despite cold frontal passage on Wednesday morning, overnight low
temperatures look to stay fairly normal for Wednesday night with
most areas falling into the 50s on the plains and 40s in the
mountains. Strong westerlies and a building ridge aloft will send
daytime highs soaring well into the nineties on our eastern plains
and mid to upper 80s for higher terrain. Another quick moving
disturbance in the flow aloft moves across central CO by Thursday
afternoon, bringing with it some chances for more thunderstorm
activity, some of which could be severe.

Moisture advection will be aided by the presence of lower pressure
over the Great Basin and higher pressure over the central plains.
With this set up, orographics will be enough to initiate general
convection on Thursday afternoon. Increased instability over the
plains will lead to a potential to see some strong to severe
development as storms move off the mountains and into the more
favorable environment around peak heating. With classic "inverted v"
forecast soundings and forecasted DCAPE values over 1800 J/Kg in the
plains, the main threat for these storms looks to be strong and
variable outflow winds. The wetting rain potential looks better
further east, but we could see more virga than rain along the I-25
corridor.

Friday through Sunday..

GEFS and EPS are in good agreement with ridging continuing to build
in aloft from Friday through the weekend. A very weak frontal
passage early on Friday will cool us down slightly and keep highs in
the upper 80s on the plains, but we will likely maintain above
average daytime highs throughout the weekend. Humidity values stay
high enough to avoid fire weather headlines east of Interstate 25
all weekend, but we will likely hit Red Flag criteria on both Friday
and Sunday afternoon in the San Luis Valley where humidity falls
into the low teens as early as 11am.

Monday and Tuesday..

Ensembles start to diverge with confidence in the upper pattern
decreasing significantly as we head into next week. Both the GEFS
and EPS hint at a transition to troughing and strong southwesterly
flow to start out our work week, but timing and placement vary
substantially. GEFS seems to be the most consistent from run to run,
and would keep the overall system rather north of us. If this
placement is to be believed, then Monday will likely be a fairly
widespread fire weather day for us in south central and southeastern
Colorado as any precipitation would be limited to our central
mountains.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1137 PM MDT Tue Jun 7 2022

We can expect mostly VFR conditions throughout the forecast period
at all TAF stations, KALS, KCOS and KPUB, with the exception of KCOS
and KPUB possibly going briefly to MVFR during possible
thunderstorms in the afternoon and evening hours around 03Z. KALS
will become gusty out of a westerly component around 21Z then out of
the southeast hovering around 10 KTS around 01Z.  Due to a gust
front, KCOS winds will start out gusty with a northwesterly
component, turning northeasterly around 09Z while hovering around 10
KTS. Winds are expected to become gusty at around 23z lasting
through 01z with gusts up to 25 KTS. KPUB winds will also be
effected by the gust front, starting out gusty, then weakening at
around 10Z, then turning southeasterly gusting at around 20Z with
winds gusts up to 23 KTS. Wind gusts will diminish shortly after
sunset.  KCOS and KPUB should be cognizant of the possibility of a
thunderstorm briefly moving in the area during the afternoon and
evening hours, which could lower the ceilings and create gusty
outflow winds. - RISER

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SKELLY
SHORT TERM...PETERSEN
LONG TERM...EHR
AVIATION...RISER
Hazardous weather outlook, Jun 7, 9:06 PM MDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
906 PM MDT Tue Jun 7 2022

COZ058>089-093>099-090315-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
906 PM MDT Tue Jun 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Nocturnal strong to severe thunderstorms are expected over the far
eastern plains from 10PM through the early morning hours. Main
concerns overnight will be 2 inch hail and higher, 70 mph wind
gusts and higher, and the possibility of a tornado or two.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. A couple of storms could be strong to severe
Wednesday and Thursday. The main hazards with those storms would be
cloud to ground lightning, large hail up to 1 inch, and strong winds
up to 60 mph.

Critical Fire Weather conditions are possible across portions of
the San Luis Valley Friday, and then more widespread across
southern Colorado Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

SKELLY/SIMCOE

In the hours before

Special weather statement, Jun 7, 11:12 PM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1112 PM MDT Tue Jun 7 2022

COZ098-080545-
Lamar Vicinity/Prowers County CO-
1112 PM MDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of east central Prowers
County through 1145 PM MDT...

At 1111 PM MDT, Doppler radar was tracking strong thunderstorms
along a line extending from near Holly to 16 miles south of Coolidge.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Holly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

&&

LAT...LON 3772 10213 3809 10226 3813 10205 3772 10205
TIME...MOT...LOC 0511Z 260DEG 35KT 3802 10215 3781 10208

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MG/Cohen
Special weather statement, Jun 7, 11:32 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1132 PM MDT Tue Jun 7 2022

COZ089-095-080615-
Crowley County CO-Western Kiowa County CO-
1132 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of southwestern Kiowa
and northeastern Crowley Counties through 1215 AM MDT...

At 1132 PM MDT, Doppler radar was tracking a  group of strong
thunderstorms 12 miles southwest of Wild Horse Point, or 33 miles
north of La Junta, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

&&

LAT...LON 3841 10320 3827 10336 3840 10381 3852 10374
      3852 10367
TIME...MOT...LOC 0532Z 291DEG 25KT 3846 10369

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MG/Cohen
Local storm report, Jun 8, 12:01 AM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1201 AM MDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     WILEY                   38.16N 102.72W
06/08/2022                   PROWERS            CO   PUBLIC

            POWER OUTAGES AND MULTIPLE DOWNED TREES
            REPORTED.

&&

MG
Special weather statement, Jun 8, 12:33 AM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1233 AM MDT Wed Jun 8 2022

COZ089-093-095-097-080700-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
1233 AM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of northeastern Otero,
southwestern Kiowa, northeastern Crowley and northwestern Bent
Counties through 100 AM MDT...

At 1233 AM MDT, Doppler radar was tracking a strong thunderstorm near
Arlington, or 24 miles north of North La Junta, moving southeast at
45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Blue Lake around 1245 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

&&

LAT...LON 3831 10380 3846 10370 3838 10315 3818 10326
      3829 10359
TIME...MOT...LOC 0633Z 297DEG 38KT 3831 10340

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTS/CSS
Special weather statement, Jun 8, 12:57 AM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1257 AM MDT Wed Jun 8 2022

COZ097-098-080730-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
1257 AM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of west central Prowers
and southeastern Bent Counties through 130 AM MDT...

At 1257 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of McClave, or 14 miles southwest of Lamar, moving
southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central
Prowers and southeastern Bent Counties, including the following
locations... Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

&&

LAT...LON 3775 10302 3809 10299 3808 10257 3784 10253
      3784 10273 3775 10273
TIME...MOT...LOC 0657Z 302DEG 30KT 3797 10285

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

KTS/CSS
Special weather statement, Jun 8, 1:16 AM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
116 AM MDT Wed Jun 8 2022

COZ093-097-080745-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
116 AM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of eastern Otero and
western Bent Counties through 145 AM MDT...

At 116 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Cheraw, or 13 miles northeast of North La Junta, moving
southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Las Animas around 130 AM MDT.
  John Martin Reservoir around 135 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

&&

LAT...LON 3815 10347 3822 10339 3814 10292 3773 10318
TIME...MOT...LOC 0716Z 307DEG 28KT 3812 10337

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

KTS/CSS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:10 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Kiowa, Otero50 min
Jun 7, 6:18 PM MDTTornado WarningPUBBent, Kiowa27 min
Jun 7, 6:27 PM MDTSevere Thunderstorm WarningPUBBent, Prowers63 min
Jun 7, 6:41 PM MDTTornado Warning Tornado observedPUBBent49 min
Jun 7, 6:43 PM MDTTornado WarningPUBProwers32 min
Jun 7, 7:07 PM MDTTornado Warning Tornado observedPUBProwers68 min
Jun 7, 7:09 PM MDTSevere Thunderstorm WarningPUBBaca96 min
Jun 7, 7:12 PM MDTTornado WarningPUBBent33 min
Jun 7, 7:23 PM MDTTornado WarningPUBProwers56 min
Jun 7, 7:44 PM MDTSpecial Weather StatementPUBBent46 min
Jun 7, 7:52 PM MDTSpecial Weather StatementPUBElbert23 min
Jun 7, 7:54 PM MDTTornado WarningPUBBaca66 min
Jun 7, 7:57 PM MDTSevere Thunderstorm WarningPUBBent, Prowers63 min
Jun 7, 8:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 7, 8:37 PM MDTTornado WarningPUBBaca, Prowers53 min
Jun 7, 9:16 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca62 min
Jun 7, 9:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa83 min
Jun 7, 9:54 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa96 min
Jun 7, 10:40 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Otero, Prowers95 min
Jun 7, 10:55 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 7, 11:12 PM MDTSpecial Weather StatementPUBProwers33 min
Jun 7, 11:19 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Prowers86 min
Jun 7, 11:32 PM MDTSpecial Weather StatementPUBCrowley43 min
Jun 7, 11:59 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jun 8, 12:33 AM MDTSpecial Weather StatementPUBCrowley27 min
Jun 8, 12:38 AM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero52 min
Jun 8, 12:42 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers63 min
Jun 8, 12:57 AM MDTSpecial Weather StatementPUBBent33 min
Jun 8, 1:16 AM MDTSpecial Weather StatementPUBBent29 min
Jun 8, 1:39 AM MDTSpecial Weather StatementPUBBent66 min
Jun 8, 2:27 AM MDTSpecial Weather StatementPUBBaca48 min
Jun 8, 3:06 AM MDTSpecial Weather StatementPUBBaca24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.